Radial migration of the Sun in the Galactic disc
Article first published online: 30 OCT 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 427, Issue 1, pages 358–371, 21 November 2012
How to Cite
Klačka, J., Nagy, R. and Jurči, M. (2012), Radial migration of the Sun in the Galactic disc. Monthly Notices of the Royal Astronomical Society, 427: 358–371. doi: 10.1111/j.1365-2966.2012.21925.x
- Issue published online: 29 OCT 2012
- Article first published online: 30 OCT 2012
- Manuscript Accepted: 13 AUG 2012
- Manuscript Received: 7 AUG 2012
- Comenius University. Grant Numbers: UK/208/2012, UK/349/2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!